MAUDE Adverse Event Report: MPRI TBD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI TBD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 3708140
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding a trial patient who was using an external neurostimulator (ens).The reason for the call was the caller stated they were in a case for a buried lead trial using 37081 extensions.The caller stated that the hcp attempted to use the connector boot but had a hard time putting it on and felt that it was "stretching the extension".Therefore, the hcp elected to not use the boot, and the caller inquired about irrigating the connection.Troubleshooting was not required.The troubleshooting steps that were taken on the call resolved the issue.The technical services specialist (tss) reviewed information for the manual about placing the boot and irrigation.Tss reviewed that without the boot, the connection may be more likely to have fluid ingress, but it is the hcp's decision around irrigating the connection.No symptoms were reported.
 
Additional Manufacturer Narrative
Continuation of d10: product id 97725, serial# unknown, product type external neurostimulator.Section d information references the main component of the system.Other relevant device(s) are: product id: 97725, serial/lot #: unknown, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from manufacturer representative (rep) who provided patient info and device serial numbers.Rep reports issue was resolved.
 
Additional Manufacturer Narrative
Continuation of d10: product id 9772501, lot# nlj715685n, implanted: (b)(6) 2024, product type external neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
TBD
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba,pr MN 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba,pr MN 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21056778
Report Number2182207-2025-00007
Device Sequence Number8656777
Product Code LGW
UDI-Device Identifier00643169887749
UDI-Public00643169887749
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3708140
Device Catalogue Number3708140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer01/22/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date02/11/2025
Date Device Manufactured08/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age81 YR
Patient SexMale